Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 46382, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/46382

On an inequality of Diananda. Part III

1Centre de Recherches Mathématiques, Université de Montréal, BP 6128, Centre-Ville Station, Montréal, QC, Canada H3C 3J7
2Department of Computer and Mathematical Sciences, University of Toronto at Scarborough, 1265 Military Trail, Toronto, ON, Canada M1C 1A4

Received 30 January 2006; Revised 3 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We extend the results in parts I, II on certain inequalities involving the generalized power means.